# SDR 249TR0030

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,848 hours, 27,165 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Autopilot
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH TOGA SWITCHES INOP AND A-SYSTEM AUTO PILOT INOP.  PLACED BOTH SYSTEMS ON MEL.  REPAIRED GROUND WIRE ON T215.  PERFORMED LAND VERIFY TEST AND OPERATIONAL TEST SATISFACTORY PER MM 22-11-01.  CLEARED MEL.
